I have taken 120mg of dihydrocodeine with large amount of alcohol and amphetamine + 10mg of trazadone is that dangorous?
Please get medical attention asap. The following can occur with this combination:
ethanol ↔ dihydrocodeine
Applies to: Alcohol (contained in alcoholic beverages) (ethanol), dihydrocodeine/guaifenesin
GENERALLY AVOID: The central nervous system-depressant effects of opioid analgesics and ethanol may be additive. The combination of these agents may result in additive CNS-depression and impairment of judgment, thinking, and psychomotor skills. In more severe cases, respiratory depression, hypotension, profound sedation, and coma can occur. Death has been reported in overdosage.
MANAGEMENT: The concomitant use of opioid analgesics and ethanol should be avoided
You have taken an extremely large dose of codeine and with the alcohol this can cause death. Please seek medical attention immediately. And let us know you are ok when you can.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2013 • 1 answer
Posted 19 Jul 2014 • 3 answers
Posted 24 Jan 2015 • 5 answers
Posted 6 Apr 2016 • 0 answers
Posted 15 days ago • 2 answers